| Model Number |
20028E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that the bd alaris¿ smartsite¿ extension set leaked at the tubing connection to the filter.The following information was provided by the initial reporter: "iv filter fluid leaking where tubing meets filter requiring new lines.".
Additional Manufacturer Narrative
Correction: this report, mdr# was filed in error.It is a duplicate of mdr# 9616066-2022-00242.Please consider void.
Event or Problem Description